# SDR REXA2016042000735

- Difficulty date: April 20, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 24,970 hours, 22,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SILL FS 559.00 - 559.00+16 HAS CORROSION.  REPAIRED RT FLOOR SILL FS 559 - 559+16 IAW EA CRJ253-04266 REV A.
